# SDR TRAX200600117

- Difficulty date: April 17, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 20,672 hours, 18,526 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FS 484 IB CLIP APPEARS CRACKED.
